things aren't good..at all. i went in to my dermatologist about a week and a half ago for my monthly checkup and she was not happy. it had gotten worse and she didnt like that so i was prescribed some cortisone pill and aczone topical gel ON TOP OF accutane..uh! i dont get it:(
so i was a little bummed, but within a couple of days it started getting better. then, as usual, it stopped working and its right back to the bad stage it was in.
i atleast dont have a dry skin beard like i did haha but now instead its getting a little oilier..? its like my body is rejecting the medicine! im realy confused because i thought it was supposed to get worse before it got better but then my dermo was upset that it got worse so idk whats going on..anyways, life is pretty normal, i hate my face and never wanna show it but im hanging in there
on a lighter note, school is almost out! YAY i cannot wait! but unfortunately i cant go to the beach and tan like everyone else because i will burn! everythings fine though, i burn easily anyway!
well, thank you for reading!